# SDR AALA200802088

- Difficulty date: August 12, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 54,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT AFT FIRST CLASS GALLEY FLOOR MISSING LENS.  REPLACED DAMAGED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FIRST CLASS GALLEY FLOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
